Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Blister on forearm due to burn, fresh skin with white color. Want scar ointment

hi doctor, its almost 20 days i met with fire acccident on my right fore arm,as soon as i burnt my fore arm i washed with water and applied burnol,after 3 hours i developed blister on my fore arm,i have to the hospital and taken TT injection & doctor prescribed medicines,now the total forearm is healed, but i have fresh skin with white coloration with small dots in the white area, iam applying Alovera from natural plant daily in the night. pls can you suggest me some anti scar ointment / Medicines
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
hi whiter pigmentation after burns is called should be treated by steriod cream in the morning and tacroz forte ointment in the night.scar tissue is cured by contractabex cream.use iron and biotin and zinc supplementation for faster repigmentation if no response start oral steriods
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor